Quotation Leydold, J.. 1996. On the Number of Nodal Domains of Spherical Harmonics. Topology 35 (2): 301-321


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Topology
Citation Index SCI
Language English
Title On the Number of Nodal Domains of Spherical Harmonics
Year 1996
Reviewed? Y

Associations

People
Leydold, Josef (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search